# SDR UALA2013040502273

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 0000
- Part serial: 0000
- Condition: Corroded
- Location: Bs 365-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON BS 365-345.   REMOVED & INSTALLED LONGERON PER SRM.  MAJOR REPAIR
